# SDR R61A2024050600195

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000270
- Aircraft time: 33,058 hours, 24,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION RH LEADING EDGE SKIN FOUND TO BE CRACKED AT OUTBD CUTOUT FOR SLAT #2. RH WING, L.E. SKIN AT CUTOUT REOAIRED IAW SRM 57-40-01, REPAIR 6. HFEC CUTOUT "NO CRACKS FOUND".
